# SDR DALA106839974

- Difficulty date: March 30, 2010
- Submitted: March 31, 2010
- Operation: Air carrier
- Aircraft: N9338
- Make and model: Doug DC-9-31
- Aircraft serial: 47347
- Aircraft time: 98,160 hours, 101,338 cycles
- Engine: Pwa JT8D1
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Failed
- Location: Battery Pack
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A POWER SURGE, THE F/A REPORTED THAT THE EMERGENCY PATHWAY LIGHTING IN THE FIRST CLASS SECTION OF THE CABIN DID NOT ILLUMINATE AS DID THE COACH CLASS SECTION OF THE CABIN.  MX CONFIRMED THAT THE 1ST CLASS EMERGENCY LIGHT WAS INOPERATIVE AND DISCOVERED A BLOWN FUSE FOR THAT SYS. THE FUSE IN THE FWD BATTERY PACK WAS REPLACED AND AN OPS CHECK WAS GOOD.
